Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Correction: ``Delta-shocks as limits of vanishing viscosity for multidimensional zero-pressure gas dynamics'' [Quart. Appl. Math. 59 (2001), no. 2, 315-342; MR1827367 (2002b:76088)] by J. Li and H. Yang


Authors: J. Li and H. Yang
Journal: Quart. Appl. Math. 60 (2002), 200
MSC: Primary 76L05; Secondary 35B35, 35L65, 35M20, 35Q35, 76N99
DOI: https://doi.org/10.1090/qam/1878267
Original Article: supplement
MathSciNet review: MR1878267
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76L05, 35B35, 35L65, 35M20, 35Q35, 76N99

Retrieve articles in all journals with MSC: 76L05, 35B35, 35L65, 35M20, 35Q35, 76N99


Additional Information

DOI: https://doi.org/10.1090/qam/1878267
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society